American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90D44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Marion Scheepers. Lusin sets. Proc. Amer. Math. Soc. 127 (1999) 251-257. MR 1458261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marion Scheepers. A direct proof of a theorem of Telg\'arsky . Proc. Amer. Math. Soc. 123 (1995) 3483-3485. MR 1273523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tomek Bartoszyński and Marion Scheepers. Filters and games . Proc. Amer. Math. Soc. 123 (1995) 2529-2534. MR 1249868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sławomir Solecki. Certain games, category, and measure . Proc. Amer. Math. Soc. 119 (1993) 275-279. MR 1149979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. S. Kenderov and J. P. Revalski. The Banach-Mazur game and generic existence of solutions to optimization problems . Proc. Amer. Math. Soc. 118 (1993) 911-917. MR 1137224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Newelski and A. Rosłanowski. The ideal determined by the unsymmetric game . Proc. Amer. Math. Soc. 117 (1993) 823-831. MR 1112500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan Mekler, Saharon Shelah and Jouko Väänänen. The Ehrenfeucht-Fra\"\i ss\'e-game of length $\omega\sb 1$ . Trans. Amer. Math. Soc. 339 (1993) 567-580. MR 1191613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marion Scheepers. Meager-nowhere dense games. II.\ Coding strategies . Proc. Amer. Math. Soc. 112 (1991) 1107-1115. MR 1072348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia